# SDR CA070725002

- Difficulty date: March 22, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Amd FALCON2000
- Aircraft time: 3,591 hours
- Engine: Cfe CFE73811B
- System (JASC): 3810 · Potable Water System
- Part: Drain Valve
- Part number: 6BS10011
- Condition: Damaged
- Part time: 3,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT POTABLE WATER SYSTEM WAS DAMAGED DUE TO HAVING THE WATER SYSTEM FULL OF WATER. THEN PARKING THE AIRCRAFT ON THE RAMP FOR 8 HRS AT -14 DEGREES C. WITH NO ADDITIONAL HEAT TO KEEP THE WATER SYSTEM FROM FREEZING.  UPON ARRIVING, THE PILOTS REPORTED (WATER APPEARS TO LEAKING FROM THE BELLY) THE MAINTENANCE PERSONAL INVESTIGATED THE PROBLEM AND FOUND THE WATER SYSTEM DRAIN VALVE WAS DAMAGED DUE TO THE SEVERE FREEZING OF THE WATER SYSTEM. THE DRAIN VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  A REMINDER TO ALL PILOTS TO MONITOR THE POTABLE WATER SYSTEM AND THE OAT IN THE WINTER. (TC NR 20070725002)
